Patients and friends who have been taking antihypertensive drugs for a long time must be vigilant if the following five situations occur. If you have any questions, please feel free to comment and leave a message.
First, dry cough for no reason, especially when lying down at night, dry cough without sputum, if you If you are taking pril-like antihypertensive drugs, then you may have side effects of pril-like drugs. If you can tolerate it, we can continue to take it; if you can’t tolerate it, you can change the antihypertensive drug;
Third, Sudden dizziness, weakness of limbs, sometimes accompanied by increased heart rate, if you are taking diuretic antihypertensive drugs, we should pay attention to ion disturbance. Sometimes the ions are disturbed, hypokalemia can cause limb weakness, dizziness and rapid heart rate reflex;
Fourth, facial flushing, Headache, ankle edema, or gingival hyperplasia, if you are taking dipine antihypertensive drugs, then there may be side effects of dipine antihypertensive drugs. Some patients may have facial flushing and headache, but generally after a week, the side effects will gradually disappear; in addition, if ankle edema or gum hyperplasia occurs, the doctor needs to adjust the medicine;
Fifth, sudden dizziness, nausea and slow heart rate< /strong>, then if you are taking sartan drugs, be vigilant. Because sartan-like drugs have a potassium-sparing effect, which can lead to elevated blood potassium, timely adjustments are required.